MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117011
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Inflammation (1932); Hernia (2240); Obstruction/Occlusion (2422)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Attorney alleges that the patient underwent right hernia repair surgery with the implant of bard flat mesh on (b)(6) 2010.It was reported that on (b)(6) 2012, the patient suffered the development of chronic pain, inflammation, swelling, bowel obstruction, gastrointestinal malfunction, and hernia recurrence and further reparative surgeries.And polypropylene suture was used.It was further reported that on (b)(6) 2018 the patient was implanted with bard soft mesh and subsequent to the latter surgery, the plaintiff has continued to suffer from chronic pain, inflammation, swelling, bowel obstruction, gastrointestinal malfunction, and hernia recurrence which resulted in the patient requiring various additional surgeries.It is also alleged that the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient, including hernia recurrence, bowel obstruction, inflammation and additional surgeries.The instructions-for-use supplied with the device lists hernia recurrence and inflammation as possible complications.A review of the manufacturing records was performed and found the lot was manufactured to specification.Note, the manufacturing date (15-sep-2015) is considered to be a best estimate.The date of event is considered to be a best estimate as (08-aug-2025) based on the date of awareness.This emdr represents the bard soft mesh (device 2).An additional emdr was submitted to represent the bard flat mesh (device 1).Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22858260
Report Number1213643-2025-00782
Device Sequence Number15803587
Product Code FTL
UDI-Device Identifier00801741030888
UDI-Public(01)00801741030888(17)200928(10)HUZI1955
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Catalogue Number0117011
Device Lot NumberHUZI1955
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale